# SDR AALA202408129811

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 20,156 hours, 8,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PREFLIGHT DISCOVERED EMERGENCY LIGHTS IN ARMED POSITION BUT EMERGENCY LIGHTS WERE ON AND BATTERY DRAINED. CHARGED EMERGENCY LIGHT BATTERY PACKS. PER AMM 33-51-06.
